Journal of the Mathematical Society of Japan

Equivalence of Littlewood–Paley square function and area function characterizations of weighted product Hardy spaces associated to operators

Xuan Thinh DUONG, Guorong HU, and Ji LI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $L_1$ and $L_2$ be nonnegative self-adjoint operators acting on $L^2(X_1)$ and $L^2(X_2)$, respectively, where $X_1$ and $X_2$ are spaces of homogeneous type. Assume that $L_1$ and $L_2$ have Gaussian heat kernel bounds. This paper aims to study some equivalent characterizations of the weighted product Hardy spaces $H^{p}_{w,L_{1},L_{2}}(X_{1}\times X_{2})$ associated to $L_{1}$ and $L_{2}$, for $p \in (0, \infty)$ and the weight $w$ belongs to the product Muckenhoupt class $ A_{\infty}(X_{1} \times X_{2})$. Our main result is that the spaces $H^{p}_{w,L_{1},L_{2}}(X_{1}\times X_{2})$ introduced via area functions can be equivalently characterized by the Littlewood–Paley $g$-functions and $g^{\ast}_{\lambda_{1}, \lambda_{2}}$-functions, as well as the Peetre type maximal functions, without any further assumption beyond the Gaussian upper bounds on the heat kernels of $L_1$ and $L_2$. Our results are new even in the unweighted product setting.

Note

The first and third authors were supported by DP 160100153. The second author is the corresponding author.

Article information

Source
J. Math. Soc. Japan, Volume 71, Number 1 (2019), 91-115.

Dates
Received: 16 June 2017
First available in Project Euclid: 24 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1540368034

Digital Object Identifier
doi:10.2969/jmsj/78287828

Mathematical Reviews number (MathSciNet)
MR3909916

Zentralblatt MATH identifier
07056559

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 42B30: $H^p$-spaces 47B25: Symmetric and selfadjoint operators (unbounded)

Keywords
product Hardy spaces non-negative self-adjoint operator heat semigroup Littlewood–Paley functions space of homogeneous type

Citation

DUONG, Xuan Thinh; HU, Guorong; LI, Ji. Equivalence of Littlewood–Paley square function and area function characterizations of weighted product Hardy spaces associated to operators. J. Math. Soc. Japan 71 (2019), no. 1, 91--115. doi:10.2969/jmsj/78287828. https://projecteuclid.org/euclid.jmsj/1540368034


Export citation

References

  • [1] J. J. Betancor, X. T. Duong, J. Li, B. D. Wick and D. Yang, Product Hardy, BMO spaces and iterated commutators associated with Bessel Schrödinger operators, to appear in Indiana Univ. Math. J.
  • [2] H.-Q. Bui, M. Paluszyński and M. H. Taibleson, A maximal function characterization of Besov–Lipschitz and Triebel–Lizorkin spaces, Studia Math., 119 (1996), 219–246.
  • [3] H.-Q. Bui, M. Paluszyński and M. H. Taibleson, Characterization of the Besov–Lipschitz and Triebel–Lizorkin spaces: The case 𝑞 < 1, J. Fourier Anal. Appl., 3 (1997), 837–846.
  • [4] F. Cacciafesta and P. D'Ancona, Weighted 𝐿𝑝 estimates for powers of selfadjoint operators, Adv. Math., 229 (2012), 501–530.
  • [5] S.-Y. A. Chang and R. Fefferman, A continuous version of the duality of 𝐻1 with BMO on the bi-disc, Ann. of Math. (2), 112 (1980), 179–201.
  • [6] D. Deng and Y. Han, Harmonic analysis on spaces of homogeneous type, with a preface by Yves Meyer, Lecture Notes in Math., 1966, Springer-Verlag, Berlin, 2009.
  • [7] D. Deng, L. Song, C. Tan and L. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds on product domains, J. Geom. Anal., 17 (2007), 455–483.
  • [8] X. T. Duong, J. Li, L. Song and L. Yan, Frame decomposition and radial maximal semigroup characterization of Hardy spaces associated to operators, submitted 2016.
  • [9] X. T. Duong, J. Li, B. D. Wick and D. Yang, Characterizations of product Hardy spaces in Bessel setting, arXiv:1606.03500.
  • [10] X. T. Duong, J. Li and L. Yan, A Littlewood–Paley type decomposition and weighted Hardy spaces associated with operators, J. Geom. Anal., 26 (2016), 1617–1646.
  • [11] X. T. Duong, J. Li and L. Yan, End-point estimates for singular integrals with non-smooth kernels on product spaces, arXiv:1509.07548.
  • [12] C. Fefferman and E. M. Stein, 𝐻𝑝 spaces of several variables, Acta Math., 129 (1972), 137–193.
  • [13] R. Fefferman, Harmonic analysis on product spaces, Ann. of Math. (2), 126 (1987), 109–130.
  • [14] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.
  • [15] Y. Han, J. Li and L. A. Ward, Hardy space theory on spaces of homogeneous type via orthonormal wavelet bases, Appl. Comput. Harmon. Anal., 45 (2018), 120–169.
  • [16] G. Hu, Littlewood–Paley characterization of weighted Hardy spaces associated with operators, J. Aust. Math. Soc., 103 (2017), 250–267.
  • [17] B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc., 118 (1965), 17–92.
  • [18] V. S. Rychkov, On a theorem of Bui, Paluszyński and Taibleson, Proc. Steklov Inst., 227 (1999), 280–292.
  • [19] S. Sato, Weighted inequalities on product domains, Studia Math., 92 (1989), 59–72.
  • [20] L. Song and L. Yan, Maximal function characterizations for Hardy spaces associated to nonnegative self-adjoint operators on spaces of homogeneous type, to appear in J. Evolution Equations.
  • [21] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, NJ, 1993.
  • [22] J.-O. Strömberg and A. Torchinsky, Weighted Hardy spaces, Lecture Notes in Math., 1381, Springer-Verlag, Berlin, 1989.